Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 73, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 20, 2018, 7:06 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 7:06 PM EDT (23:06 UTC)
- Expired
- Jul 20, 2018, 7:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 110 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:42 PM EDT | TSTM WND DMG | 3 Ese Mount Vernon, KY | TREES DOWN ON HIGHWAY 1004. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
597
WUUS53 KJKL 202306
SVRJKL
KYC199-203-202345-
/O.NEW.KJKL.SV.W.0073.180720T2306Z-180720T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
706 PM EDT FRI JUL 20 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northeastern Pulaski County in south central Kentucky...
Southwestern Rockcastle County in south central Kentucky...
* Until 745 PM EDT.
* At 705 PM EDT, a severe thunderstorm was located near Liberty,
moving southeast at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mount Vernon, Science Hill, Bobtown, Bandy, Woodstock, Spiro, Wabp,
Hansford, Dabney, Valley Oak, Willailla and Pine Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3736 8456 3733 8451 3738 8449 3736 8422
3708 8448 3722 8474
TIME...MOT...LOC 2305Z 299DEG 14KT 3730 8482
HAIL...1.50IN
WIND...70MPH
$$
GREIF2 follow-up statements
860
WWUS53 KJKL 202330
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
730 PM EDT FRI JUL 20 2018
KYC199-203-202345-
/O.CON.KJKL.SV.W.0073.000000T0000Z-180720T2345Z/
Pulaski KY-Rockcastle KY-
730 PM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN PULASKI AND SOUTHWESTERN ROCKCASTLE COUNTIES...
At 730 PM EDT, a severe thunderstorm was located near Woodstock, or
15 miles north of Somerset, moving east at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Mount Vernon, Science Hill, Bobtown, Bandy, Woodstock, Spiro, Wabp,
Hansford, Dabney, Valley Oak, Willailla and Pine Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3736 8456 3733 8451 3738 8449 3736 8422
3708 8448 3722 8474
TIME...MOT...LOC 2330Z 287DEG 20KT 3731 8463
HAIL...1.50IN
WIND...70MPH
$$
GREIF793
WWUS53 KJKL 202342
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
742 PM EDT FRI JUL 20 2018
KYC199-203-202350-
/O.EXP.KJKL.SV.W.0073.000000T0000Z-180720T2345Z/
Pulaski KY-Rockcastle KY-
742 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI AND
SOUTHWESTERN ROCKCASTLE COUNTIES WILL EXPIRE AT 745 PM EDT...
The initial storm which prompted the warning has weakened below
severe limits. However hail and gusty winds are still possible.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Kentucky.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Pulaski and Rockcastle counties.
LAT...LON 3736 8456 3733 8451 3738 8449 3736 8422
3708 8448 3722 8474
TIME...MOT...LOC 2340Z 299DEG 14KT 3729 8459
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:23 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 20, 5:23 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 523 PM EDT Fri Jul 20 2018 .SHORT TERM...(This evening through Saturday night) Issued at 340 PM EDT FRI JUL 20 2018 A cluster of strong to severe thunderstorms is approaching the forecast area from the west. At this time, should these storms hold together, they would begin to affect portions of the area along and north of a line from Stanton to Campton to Salyersville to Canada in Pike county. The question now will be whether or not these storms will be able to maintain their current intensity as they move over a portion of the area that received quite a bit of rainfall this morning. Will keep severe wording in the grids and the zone forecast text product until we see firm evidence that the ongoing storms can not maintain current strength or that new activity will not be able to reach severe limits. For now it will be a matter watching and seeing what happens as ongoing storms move into our area. At this time, we feel that the primary threats with any strong to severe storms will be damaging wind gusts and locally heavy rainfall that could lead to flooding. A new concern is the potential for heavy rainfall and flooding, especially for areas that receive alot of rain this morning. A flash flood watch is in effect to address this issue through midnight tonight. At this time, multiple rounds of showers and storms are expected to move across the area this afternoon through Saturday night. The trigger for this activity will be an area of low pressure that will be moving slowly across the Great Lakes and Ohio Valley regions, and the surface cold front associated with it. Temperatures should bottom out the next two nights at near normal values in the mid to upper 60s. Highs on Saturday will depend on the amount of cloud cover and precipitation we experience, but should generally be well below normal, with max values ranging from the upper 70s in our north, to the lower 80s everywhere else. .LONG TERM...(Sunday through Friday) Issued at 523 PM EDT FRI JUL 20 2018 An amplified long wave pattern will remain in place across the country, as ridging dominates across the southwestern CONUS, while troughing rules east of the Mississippi River. An upper level low will gradually move south from the Great Lakes to the Gulf Coast by late Tuesday, keeping unsettled weather across the Ohio and Tennessee valleys. Another trough will be moving east within the northern stream across south central Canada, bringing another surface cold front through our region into Wednesday. The cold front will then linger in the vicinity of the area through Friday, allowing for a continued threat of chance POPs. Likely POPs will be on tap as the upper level and surface lows draw closest to the region. Depending on how much rainfall occurs leading up to this system, some localized flooding may be possible late this weekend. POPs then become more diurnally influenced into next week, as the front approaches and eventually stalls from mid-week onward. Temperatures will start out below normal for the weekend and then trend more towards normal next week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 159 PM EDT FRI JUL 20 2018 As a surface low pressure has advanced towards the Commonwealth from the west this morning, showers and thunderstorms overspread the northernmost TAF sites of SYM, JKL, and SJS. A second round of storms will affect the area this evening, although timing is still a bit uncertain at this time. Have allowed for a TEMPO group of IFR to show the advancement of this line later this evening. Winds will generally be light, but will increase with storms to about 20 kts. Wind gusts could potentially reach 35 kts or greater with this line. The other concern towards the end of the TAF period will be fog development, particularly in areas with recent rains from during the day and evening. Have allowed for MVFR conditions towards dawn to address this. The likelihood of showers will remain high on Saturday as the low pressure system moves even closer to our region. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for KYZ044-050>052- 060-104-106. && SHORT TERM...AR LONG TERM...GEOGERIAN AVIATION...CGAL/GEOGERIAN
Hazardous weather outlook, Jul 20, 4:44 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 444 PM EDT Fri Jul 20 2018 KYZ044-050>052-060-104-106-212345- Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook, and West Liberty 444 PM EDT Fri Jul 20 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through late this evening. KYZ058-059-068-069-080-107>120-212345- Estill-Powell-Rockcastle-Jackson-Laurel-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 444 PM EDT Fri Jul 20 2018 ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. KYZ079-083>088-212345- Pulaski-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Burnside, Somerset, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, and Harlan 444 PM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. AR/GEOGERIAN
In the hours before
Local storm report, Jul 20, 5:42 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
542 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG SIDEVIEW 38.11N 84.04W
07/20/2018 MONTGOMERY KY TRAINED SPOTTER
MULTIPLE TREES DOWNED. DAMAGE TO A BARN AS WELL AS ROOFS
OF OTHER OUTBUILDINGS NEAR THE INTERSECTION OF HIGHWAY
460 AND CHILES HIGHWAY.
&&
GEOGERIANSpecial weather statement, Jul 20, 5:56 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
556 PM EDT FRI JUL 20 2018
KYZ058-059-108-111-202245-
Lee-Estill-Wolfe-Powell-
556 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT POWELL...ESTILL...LEE
AND WOLFE COUNTIES...
At 555 PM EDT, strong thunderstorms were clustered over Standing
Rock, or 8 miles west of Campton, moving east at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Stanton, Irvine, Beattyville, Campton, Clay City, Fincastle, Ravenna,
Pilot, White Ash, Bowen, Lexie, Leeco, Kimbrell, Fillmore, Pine
Ridge, Wiseman Crossing Station, Winston, Patsey, Vaughns Mill and
Alumbaugh.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3780 8336 3774 8330 3768 8335 3770 8339
3769 8342 3763 8346 3762 8349 3764 8350
3764 8352 3754 8357 3760 8411 3764 8413
3767 8409 3774 8410 3775 8408 3777 8410
3785 8406 3784 8400 3787 8402
TIME...MOT...LOC 2155Z 287DEG 34KT 3771 8370
GREIFSpecial weather statement, Jul 20, 6:01 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
601 PM EDT FRI JUL 20 2018
KYZ106-107-109-110-119-202245-
Martin-Floyd-Johnson-Magoffin-Morgan-
601 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT MARTIN...EAST CENTRAL MORGAN...
JOHNSON...NORTHEASTERN FLOYD AND NORTHERN MAGOFFIN COUNTIES...
At 600 PM EDT, a strong thunderstorm was located over Redbush, or 8
miles southwest of Blaine, moving east at 45 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Paintsville, Prestonsburg, Inez, Moon, Oaklawn Estates, Davella,
Falcon, Whitehouse, Wonnie, Collista, West Van Lear, Williamsport,
Milo, Gillem Branch, Redbush, Relief, Ever, Auxier, Perlie and Niles.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern, northeastern and east central Kentucky.
LAT...LON 3769 8253 3768 8258 3781 8322 3800 8306
3801 8303 3796 8300 3800 8296 3800 8293
3788 8262 3789 8260 3792 8260 3795 8258
3793 8248 3790 8247 3791 8246 3790 8244
TIME...MOT...LOC 2200Z 290DEG 38KT 3794 8297
GREIFSpecial weather statement, Jul 20, 6:25 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service JACKSON KY
625 PM EDT FRI JUL 20 2018
KYZ058-068-069-111-114-202315-
Jackson-Lee-Estill-Owsley-Rockcastle-
625 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OWSLEY...
ESTILL...NORTHERN JACKSON...NORTHEASTERN ROCKCASTLE AND LEE
COUNTIES...
At 625 PM EDT, strong thunderstorms were clustered over Locust
Branch, or 8 miles southwest of Irvine, moving east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Irvine, Beattyville, McKee, Booneville, Boone, Fincastle, Ravenna,
Turin, Bummer, White Ash, Earnestville, Climax, Winston, Patsey,
Disputanta, Shirley, Ida May, Delvinta, Alumbaugh and Evelyn.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central, southeastern and east central Kentucky.
LAT...LON 3754 8430 3752 8430 3751 8427 3752 8420
3756 8416 3757 8409 3764 8413 3767 8409
3772 8409 3773 8373 3768 8364 3746 8364
3740 8442
TIME...MOT...LOC 2225Z 268DEG 28KT 3760 8406
GREIFSpecial weather statement, Jul 20, 6:44 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service JACKSON KY
644 PM EDT FRI JUL 20 2018
KYZ119-120-202330-
Martin-Pike-
644 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARTIN AND
NORTHWESTERN PIKE COUNTIES...
At 644 PM EDT, a strong thunderstorm was located over Heenan, or 11
miles north of Pikeville, moving east at 15 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Coal Run Village, Forest Hills, Huddy, Meta, Turkey Creek, Belfry,
Whitepost, Conder, Piso, Jarad, Threeforks, Rural, Mcandrews, Moree,
Gulnare, Hatfield Station, Heisey, Heenan, Hardy and Sidney.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and northeastern Kentucky.
LAT...LON 3750 8221 3754 8260 3768 8260 3768 8256
3770 8260 3773 8260 3776 8232 3774 8233
3770 8230 3767 8230 3767 8228 3766 8226
3766 8224 3762 8221
TIME...MOT...LOC 2244Z 271DEG 11KT 3765 8252
GREIFSpecial weather statement, Jul 20, 6:46 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service JACKSON KY
646 PM EDT FRI JUL 20 2018
KYZ068-069-080-116-202330-
Jackson-Clay-Rockcastle-Laurel-
646 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAUREL...SOUTHERN
JACKSON...EAST CENTRAL ROCKCASTLE AND NORTHWESTERN CLAY COUNTIES...
At 646 PM EDT, a strong thunderstorm was located over Victory, or 10
miles north of London, moving east at 25 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
McKee, Carico, Grace, Robinet, Zekes Point, Shop Branch, Maulden,
Fogertown, Mummie, Tyner, Privett, Bradshaw, Horse Lick, Hurley,
Settle Store, Mershons, Shepherdtown, Byron, Moores Creek and Cruise.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.
LAT...LON 3720 8419 3742 8420 3746 8387 3744 8384
3742 8383 3715 8386
TIME...MOT...LOC 2246Z 271DEG 21KT 3727 8408
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:52 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 113 min |
| Jul 20, 10:00 AM EDT | Special Weather Statement | JKL | Fleming, Rowan | 30 min |
| Jul 20, 10:34 AM EDT | Special Weather Statement | JKL | Bath, Montgomery | 26 min |
| Jul 20, 10:36 AM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 114 min |
| Jul 20, 11:00 AM EDT | Special Weather Statement | JKL | Elliott, Morgan, Rowan | 30 min |
| Jul 20, 2:44 PM EDT | Flash Flood Watch | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 9 hr |
| Jul 20, 4:19 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery, Rowan | 3 hr |
| Jul 20, 4:19 PM EDT | Special Weather Statement | JKL | Fleming | 41 min |
| Jul 20, 4:25 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell | 50 min |
| Jul 20, 4:31 PM EDT | Tornado Warning | JKL | Bath, Montgomery | 29 min |
| Jul 20, 4:33 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 4 hr |
| Jul 20, 4:51 PM EDT | Special Weather Statement | JKL | Estill, Powell, Wolfe | 39 min |
| Jul 20, 4:57 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 3 more | 48 min |
| Jul 20, 5:01 PM EDT | Special Weather Statement | JKL | Rowan | 29 min |
| Jul 20, 5:08 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Morgan, Powell, Rowan | 3 hr |
| Jul 20, 5:11 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell | 49 min |
| Jul 20, 5:26 PM EDT | Special Weather Statement | JKL | Estill, Lee, Wolfe | 34 min |
| Jul 20, 5:33 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell, Wolfe | 27 min |
| Jul 20, 5:40 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 35 min |
| Jul 20, 5:41 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 34 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 49 min |
| Jul 20, 6:01 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Jul 20, 6:25 PM EDT | Special Weather Statement | JKL | Estill, Lee | 50 min |
| Jul 20, 6:44 PM EDT | Special Weather Statement | JKL | Pike | 46 min |
| Jul 20, 6:46 PM EDT | Special Weather Statement | JKL | Jackson | 44 min |
| Jul 20, 6:48 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 42 min |
| Jul 20, 6:52 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 38 min |
| Jul 20, 7:13 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Lee, Owsley, Pulaski and 1 more | 3 hr |
| Jul 20, 7:25 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 50 min |
| Jul 20, 7:28 PM EDT | Special Weather Statement | JKL | Pike | 32 min |
| Jul 20, 7:39 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 51 min |
| Jul 20, 7:45 PM EDT | Special Weather Statement | JKL | Letcher | 45 min |
| Jul 20, 7:51 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 4 hr |
| Jul 20, 7:56 PM EDT | Special Weather Statement | JKL | Jackson, Laurel | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.